# SDR IPXA2017040815939

- Difficulty date: March 30, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E PANEL LANDING CRACKED ADJACENT TO NR 14 SLAT TRACK, NEAR XOS 906. REMOVED FABRICATED AND INSTALLED A REPLACEMENT PANEL LANDING DOUBLER IAW DWG ARB2933 AND SRM 51-33-01.
